# SDR IXXA199504

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71
- Aircraft serial: 46064
- Engine: Ge CFM562C1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 4
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: E

## Discrepancy

AT 25,000 FEET, DURING DESCENT INTO OAK, THE NR 4 ENGINE THROTTLE WAS ADVANCED FROM IDLE TO 2500 PPH FUEL FLOW, AND THE ENGINE FLAMED OUT.  THE ENGINE SPONTANEOUSLY RELIT AND MAINTAINED STEADY OPERATION FOR A SHORT PERIOD OF TIME.  EGT AND FUEL FLOW THEN BEGAN TO FLUCTUATE.  THE ENGINE WAS THEN PRECAUTIONARILY SHUT DOWN.  INSPECTION ON THE GROUND IN OAK REVEALED NO ABNORMALITIES.  THE MAIN FUEL FILTER WAS PRECAUTIONARILY CHANGED AND THE ENGINE OPERATIONALLY CHECKED IAW THE ATI JRH.  ENGINE OPERATION WAS NORMAL.  THE MAIN FUEL FILTER WAS NOT FOUND TO BE CONTAMINATED.  (Z)
